# SDR RRXA98443

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC FLUID UP TO EMERGENCY LEVEL DURING CLIMBOUT TO LEVEL 330.  PERFORMED ABNORMAL HYDRAULIC CHECKLIST PER QRH.  TIGHTENED B-NUT FITTING ON NR 2 ENG HYD PUMP.  LEAK CHECKS GOOD, SERVICED HYDS.
